Medication Safety Alert! May 17, 2018
In this week's issue:
- QuarterWatch (Quarter 3 2017): Emerging Risks with Inhaled Medications Using the Ellipta Device, the Controversy with Antidepressants, and Loperamide Abuse
- Multivitamin injection label error
- Et "U" JAMA?
- Inconsistent levETIRAcetam unit dose liquid labeling
- Smart pumps may wind up at a different hospital
The latest issue of ISMP’s QuarterWatch™ (see description at the end of the article) examines drug safety issues identified by monitoring new adverse drug event reports submitted to the US Food and Drug Administration (FDA) Adverse Event Reporting System (FAERS). New data received during the third quarter (Q3) of 2017 include 291,999 adverse drug event reports from the US and abroad. In this issue, we examine:
- Errors due to confusion with the nomenclature, packaging, labeling, and online instructions for GlaxoSmithKline’s line of inhalers using the Ellipta device
- The controversy with...